On the shifted product of binary recurrences

Khadir O and Liptai Kálmán and Szalay László (2010) On the shifted product of binary recurrences. JOURNAL OF INTEGER SEQUENCES - ONLINE, 13 (6). pp. 1-12. ISSN 1530-7638


Download (149Kb) | Preview
Official URL: https://cs.uwaterloo.ca/journals/JIS/VOL13/Szalay/...


The present paper studies the diophantine equation GnHn + c = x2n and related questions, where the integer binary recurrence sequences {G}, {H} and {x} satisfy the same recurrence relation, and c is a given integer. We prove necessary and sufficient conditions for the solubility of GnHn + c = x2n. Finally, a few relevant examples are provided.

Tudományterület / tudományág

natural sciences > mathematics and computer sciences


Not relevant


Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Mihácsiné Inczédi Szilvia
Identification Number: MTMT:1781114
Date Deposited: 2015. Mar. 28. 15:27
Last Modified: 2015. Mar. 31. 09:49
URI: http://publicatio.nyme.hu/id/eprint/291

Actions (login required)

View Item View Item